Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have diverticulitis, gastritis, hemorrhoids. Burning pain below sternum, nausea, hurts to breathe deeply

I have had PE s anf DVT s , PE X2, DVT x4. I recently had both an EGD and a colonoscopy. The only findings were diverticulosis , non specific gastritis, and hemorrhoids . I have three genetic mutations for clotting disorders including Factor V Leiden . I am on warfarin for as long as I live. I have several large, over 6 cm, renal cysts, NASH from abusing acetaminophen, osteoarthritis , past heart attack, rotator cuff surgery x3, burst fracture of L1 which healed with spinal stenosis and extensive spinal osteophyte formation along my entire spine, tendon tearing of my right bicep muscle, tinnitus, and a familial history of Marfans syndrome tho I don t have the classic physical characteristics. My most recent problem is severe burning pain in an area from below my sternum, thru my abdomen, and encompassing most of my torso below the diaphragm. It has occurred after eating yogurt of all things. I am miserable, pain in my abdomen thru to my back and up to under both of my shoulder blades, nauseated, and it hurts to take a deep breath. Where does one start?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
You are suffering from so many problems that without seeing you and your record, it will be difficult to put any advice. So pls consult personally to any good gastroenterologist.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor